# SDR AALA201803059028

- Difficulty date: March 1, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Arm
- Part number: D5537131800200
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EXCESSIVE PLAY BEARING ON RUDDER HINGE ARM NR 4 AT STA 263/RIB 6. REPLACED RUDDER HINGE ARM NR 4 PER SRM 51-72-11.
